# SDR ASAA0410033

- Difficulty date: January 14, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 65C352433
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING SCHEDULED D-CHECK, FOUND AFT CARGO DOOR NEEDS FRAME MODIFICATION.  REPAIR IAW EA.  (M)
